# SDR CALA2010062200284

- Difficulty date: June 19, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 27,585 hours, 11,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149A811827
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT STATION 947.5, AT STRINGER 25R, HAS A PUNCTURE ON INNER CHORD FROM ELONGATED SCREW.  PERFORMED INTERIM REPAIR PER ECRA5311-01498,PT.1.  ACCOMPLISH PERMANENT REPAIR WITHIN 24 MONTHS FROM 18-JUN-10.  PLANNING TO CONTACT ENGINEERING AFTER 22 MOS, BUT BEFORE 23 MOS, FOR PERM REPAIR.  NOTE TO PLANNING:  THIS ECRA BEING EVAL'D FOR DMG TOLERANCE UNDER 14CFR 25.571 + WILL LIKELY BECOME PERM WITH REPEAT INSPECTIONS.  QC INTERIM REPAIR ACCOMPLISHED PER ECRA 5311-01498, PART 1.  ACCOMPLISH A PERMANENT REPAIR WITHIN 24 MONTHS FROM 18-JUN-10.  PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR A PERMANENT REPAIR.
